| Model Number |
24690 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon deflation failure occurred.A 6.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the procedure, it was noted that the balloon had deflation difficulties.The procedure was completed with another of the same device.No patient complications were reported.
Event or Problem Description
It was reported that balloon deflation failure occurred.A 6.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the procedure, it was noted that the balloon had deflation difficulties.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that 90% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.The balloon was inflated at 6 atmospheres for 30 seconds and was removed in a contracted state.